# SDR NOCA03810

- Difficulty date: May 8, 2010
- Submitted: May 8, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG / FIRE LOOP 2 STATUS MSG SEVERAL TIMES DURING FLT.  PLACARD PER MEL 26-11-1 CAT C NOTE.  A/C DOWNGRADED TO 120 ETOPS DUE TO LEFT ENG FIRE LOOP 2 INOP CI 26-06.
